Alert archive / Alabama / Small Craft Advisories in 2016

Small Craft Advisory 1, NWS Mobile, AL

January 3, 2016

NWS Mobile, AL issued this small craft advisory at Jan 3, 2016, 3:31 AM CST. It took effect at Jan 3, 2016, 9:00 PM CST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jan 3, 2016, 3:31 AM CST (09:31 UTC)
In effect from
Jan 3, 2016, 9:00 PM CST
Expired
Jan 7, 2016, 9:00 AM CST
In force
4 days
Issued by
NWS Mobile, AL

The text

As transmitted.

708 
WHUS74 KMOB 030931
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
331 AM CST SUN JAN 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING AND
CONTINUING INTO WEDNESDAY...

.A STRONG SURFACE HIGH PRESSURE SYSTEM IS FORECAST TO BUILD ACROSS
THE UPPER MIDWEST AND MID MISSISSIPPI RIVER VALLEY TONIGHT. THIS
FEATURE CAUSES OFFSHORE FLOW TO INCREASE THROUGH THE NIGHT AND SEAS
TO BUILD. THE HIGH REMAINS STRONG AS IT EXPANDS EASTWARD INTO THE
EASTERN STATES THROUGH THE MIDDLE OF THE WEEK. A STRONG EASTERLY
FETCH SETS UP BY TUESDAY AND CONTINUES INTO WEDNESDAY WITH SEAS
REMAINING ELEVATED.

GMZ650-655-670-675-031800-
/O.NEW.KMOB.SC.Y.0001.160104T0300Z-160107T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
331 AM CST SUN JAN 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST
WEDNESDAY. 

* WINDS...NORTH WINDS INCREASING TO 15 TO 20 KNOTS TONIGHT WITH
  FREQUENT HIGHER GUSTS AROUND 25 KNOTS. THESE CONDITIONS CONTINUE
  INTO MONDAY. BY TUESDAY AND WEDNESDAY...AN EASTERLY FETCH OF 15 TO
  20 KNOTS DEVELOP ALONG WITH FREQUENT HIGHER GUSTS AROUND 25 KNOTS.

* SEAS...BUILDING TO 3 TO 5 FEET TONIGHT...THEN TO 5 TO 7 FEET WELL
  OFFSHORE BY MONDAY NIGHT AND CONTINUE INTO WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
13 follow-up statements
814 
WHUS74 KMOB 031554
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
954 AM CST SUN JAN 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING AND
CONTINUING INTO WEDNESDAY...

.A STRONG SURFACE HIGH PRESSURE SYSTEM IS FORECAST TO BUILD
ACROSS THE UPPER MIDWEST AND MID MISSISSIPPI RIVER VALLEY
TONIGHT. THIS FEATURE CAUSES OFFSHORE FLOW TO INCREASE THROUGH
THE NIGHT AND SEAS TO BUILD. THE HIGH REMAINS STRONG AS IT
EXPANDS EASTWARD INTO THE EASTERN STATES THROUGH THE MIDDLE OF
THE WEEK. A STRONG EASTERLY FETCH SETS UP BY TUESDAY AND
CONTINUES INTO WEDNESDAY WITH SEAS REMAINING ELEVATED.

GMZ650-655-670-675-040000-
/O.CON.KMOB.SC.Y.0001.160104T0300Z-160107T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
954 AM CST SUN JAN 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST WEDNESDAY...

* WINDS...NORTH WINDS INCREASING TO 15 TO 20 KNOTS TONIGHT WITH 
  FREQUENT HIGHER GUSTS AROUND 25 KNOTS. THESE CONDITIONS 
  CONTINUE INTO MONDAY. BY TUESDAY AND WEDNESDAY...AN EASTERLY 
  FETCH OF 15 TO 20 KNOTS DEVELOP ALONG WITH FREQUENT HIGHER 
  GUSTS AROUND 25 KNOTS. 

* SEAS...BUILDING TO 3 TO 5 FEET TONIGHT...THEN TO 5 TO 7 FEET 
  WELL OFFSHORE BY MONDAY NIGHT AND CONTINUE INTO WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
064 
WHUS74 KMOB 032122
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
322 PM CST SUN JAN 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING AND
CONTINUING INTO WEDNESDAY...

.A STRONG SURFACE HIGH PRESSURE SYSTEM IS FORECAST TO BUILD
ACROSS THE UPPER MIDWEST AND MID MISSISSIPPI RIVER VALLEY
TONIGHT. THIS FEATURE CAUSES OFFSHORE FLOW TO INCREASE THROUGH
THE NIGHT AND SEAS TO BUILD. THE HIGH REMAINS STRONG AS IT
EXPANDS EASTWARD INTO THE EASTERN STATES THROUGH THE MIDDLE OF
THE WEEK. A STRONG EASTERLY FETCH SETS UP BY TUESDAY AND
CONTINUES INTO WEDNESDAY WITH SEAS REMAINING ELEVATED.

GMZ650-655-670-675-040530-
/O.CON.KMOB.SC.Y.0001.160104T0300Z-160107T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
322 PM CST SUN JAN 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST WEDNESDAY...

* WINDS...NORTH WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT WITH
  FREQUENT HIGHER GUSTS. THESE CONDITIONS CONTINUE INTO MONDAY. BY
  TUESDAY AND WEDNESDAY...AN EASTERLY FETCH OF 15 TO 20 KNOTS DEVELOP
  ALONG WITH FREQUENT HIGHER GUSTS AROUND 25 KNOTS.

* SEAS...BUILDING TO 3 TO 5 FEET TONIGHT...THEN TO 5 TO 8 FEET WELL
  OFFSHORE BY MONDAY NIGHT AND CONTINUE INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
274 
WHUS74 KMOB 040432
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1032 PM CST SUN JAN 3 2016

...STRONG OFFSHORE FLOW WILL IMPACT THE COASTAL WATERS BEGINNING
TONIGHT AND CONTINUING THROUGH WEDNESDAY...

.A STRONG SURFACE HIGH PRESSURE SYSTEM IS FORECAST TO BUILD
ACROSS THE UPPER MIDWEST AND MID MISSISSIPPI RIVER VALLEY TONIGHT.
OFFSHORE FLOW WILL INCREASE THROUGH THE NIGHT WITH BUILDING SEAS.
THE HIGH REMAINS STRONG AS IT EXPANDS EASTWARD INTO THE EASTERN
STATES THROUGH THE MIDDLE OF THE WEEK. A STRONG EASTERLY FETCH SETS
UP BY TUESDAY AND CONTINUES INTO WEDNESDAY WITH SEAS REMAINING
ELEVATED.

GMZ650-655-670-675-041300-
/O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1032 PM CST SUN JAN 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS...NORTH WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT WITH
  FREQUENT HIGHER GUSTS. THESE CONDITIONS CONTINUE INTO MONDAY. BY
  TUESDAY AND WEDNESDAY...AN EASTERLY FETCH OF 20 TO 25 KNOTS
  DEVELOPS ALONG WITH FREQUENT HIGHER GUSTS.

* SEAS...BUILDING TO 3 TO 5 FEET TONIGHT...THEN TO 5 TO 8 FEET 
  WELL OFFSHORE BY MONDAY NIGHT AND CONTINUING INTO WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
158 
WHUS74 KMOB 040953
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
353 AM CST MON JAN 4 2016

...STRONG OFFSHORE FLOW DEVELOPS TODAY BECOMING EASTERLY TUESDAY AND
WEDNESDAY...

...SMALL CRAFT ADVISORIES REMAIN IN EFFECT THROUGH 6 PM CST
WEDNESDAY...

.A STRONG SURFACE HIGH PRESSURE SYSTEM IS FORECAST TO BUILD
AND EXPAND FROM THE GREAT LAKES TO THE GULF COAST TODAY...BRINGING A
MODERATE TO STRONG OFFSHORE FLOW AND BUILDING SEAS IN THE SHORT
TERM. THE SMALL CRAFT ADVISORY IN EFFECT FOR THE OPEN ALABAMA AND
WESTERN FLORIDA COASTAL WATERS HAS BEEN EXPANDED TO INCLUDE SOUTHERN
MOBILE BAY AND THE MISSISSIPPI SOUND. THE HIGH REMAINS STRONG AS IT
SLIDES EASTWARD INTO THE EASTERN STATES THROUGH THE MIDDLE OF THE
WEEK. A MODERATE TO STRONG EASTERLY FETCH SETS UP BY TUESDAY AND
CONTINUES INTO WEDNESDAY. SEAS REMAIN ELEVATED.

GMZ631-632-041800-
/O.EXA.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
353 AM CST MON JAN 4 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST WEDNESDAY. 

* WINDS...NORTH WINDS INCREASING TO 15 TO 20 KNOTS TODAY WITH
  FREQUENT HIGHER GUSTS BETWEEN 25 AND 30 KNOTS. BY TUESDAY AND
  WEDNESDAY...AN EASTERLY FETCH OF 13 TO 18 KNOTS DEVELOPS ALONG
  WITH FREQUENT HIGHER GUSTS.

* WAVES...BECOMING CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-041800-
/O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
353 AM CST MON JAN 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS...NORTH WINDS INCREASING TO 18 TO 23 KNOTS TODAY WITH
  FREQUENT HIGHER GUSTS BETWEEN 25 AND 30 KNOTS. BY TUESDAY AND
  WEDNESDAY...AN EASTERLY FETCH OF 15 TO 20 KNOTS DEVELOPS ALONG
  WITH FREQUENT HIGHER GUSTS.

* SEAS...BUILDING TO 3 TO 5 FEET NEAR SHORE TODAY AND HOLDING STEADY
  IN THESE RANGES TUESDAY THROUGH WEDNESDAY. SEAS TO 4 TO 6 FEET
  BEYOND 20 NAUTICAL MILES OUT...BUILD TO 5 TO 7 FEET TONIGHT
  THROUGH TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
924 
WHUS74 KMOB 041649
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1049 AM CST MON JAN 4 2016

...STRONG OFFSHORE FLOW DEVELOPS TODAY BECOMING EASTERLY TUESDAY
AND WEDNESDAY...

...SMALL CRAFT ADVISORIES REMAIN IN EFFECT THROUGH 6 PM CST
WEDNESDAY...

.A STRONG SURFACE HIGH PRESSURE SYSTEM IS FORECAST TO BUILD AND
EXPAND FROM THE GREAT LAKES TO THE GULF COAST TODAY...BRINGING A
MODERATE TO STRONG OFFSHORE FLOW AND BUILDING SEAS IN THE SHORT
TERM. THE SMALL CRAFT ADVISORY IN EFFECT FOR THE OPEN ALABAMA AND
WESTERN FLORIDA COASTAL WATERS HAS BEEN EXPANDED TO INCLUDE
SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND. THE HIGH REMAINS
STRONG AS IT SLIDES EASTWARD INTO THE EASTERN STATES THROUGH THE
MIDDLE OF THE WEEK. A MODERATE TO STRONG EASTERLY FETCH SETS UP
BY TUESDAY AND CONTINUES INTO WEDNESDAY. SEAS REMAIN ELEVATED.

GMZ631-632-650-655-670-675-050200-
/O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1049 AM CST MON JAN 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS...NORTH WINDS INCREASING TO 18 TO 23 KNOTS TODAY WITH 
  FREQUENT HIGHER GUSTS BETWEEN 25 AND 30 KNOTS. BY TUESDAY AND 
  WEDNESDAY...AN EASTERLY FETCH OF 15 TO 20 KNOTS DEVELOPS ALONG 
  WITH FREQUENT HIGHER GUSTS. 

* SEAS...BUILDING TO 3 TO 5 FEET NEAR SHORE TODAY AND HOLDING 
  STEADY IN THESE RANGES TUESDAY THROUGH WEDNESDAY. SEAS TO 4 TO 
  6 FEET BEYOND 20 NAUTICAL MILES OUT...BUILD TO 5 TO 7 FEET 
  TONIGHT THROUGH TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
309 
WHUS74 KMOB 050210
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
810 PM CST MON JAN 4 2016

...STRONG OFFSHORE WILL CONTINUE TONIGHT BEFORE BECOMING EASTERLY
TUESDAY AND WEDNESDAY...

.A STRONG SURFACE RIDGE OF HIGH PRESSURE WILL MOVE FROM THE OHIO AND
TENNESSEE VALLEY REGION TONIGHT TO THE EASTERN SEABOARD BY WEDNESDAY.
STRONG NORTHERLY FLOW OVER THE COASTAL WATERS INCLUDING LOWER MOBILE
BAY AND THE MISSISSIPPI SOUND TONIGHT WILL GRADUALLY BECOME NORTHEAST
TO EAST TUESDAY AND WEDNESDAY. SEAS WILL ALSO REMAIN ELEVATED THROUGH
WEDNESDAY...ESPECIALLY WELL OFFSHORE.

GMZ631-632-650-655-670-675-051000-
/O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
810 PM CST MON JAN 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS WITH A FEW GUSTS OVER 30 KNOTS
  TONIGHT...BECOMING NORTHEAST TO EAST TUESDAY AND WEDNESDAY.

* SEAS...4 TO 6 FEET BEYOND 20 NAUTICAL MILES OUT...BUILDING TO 5 TO
  7 FEET LATE TONIGHT THROUGH WEDNESDAY. BAYS AND SOUNDS ROUGH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
486 
WHUS74 KMOB 051107
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
507 AM CST TUE JAN 5 2016

...STRONG EASTERLY FLOW SETS UP TODAY AND CONTINUES THROUGH WEDNESDAY...

.STRONG HIGH PRESSURE BUILDS ACROSS THE EASTERN STATES TODAY
AND TONIGHT...HOLDING IN PLACE INTO THE DAY WEDNESDAY. A MODERATE TO
STRONG EASTERLY FLOW SETS UP DURING THE DAY TODAY AND CONTINUES
THROUGH WEDNESDAY. SEAS ELEVATED. SMALL CRAFT ADVISORIES REMAIN IN
EFFECT FOR THE SOUTHERN PORTIONS OF MOBILE BAY AND THE OPEN ALABAMA
AND NORTHWEST FLORIDA COASTAL WATERS. SMALL CRAFT SHOULD CONTINUE TO
EXERCISE CAUTION FOR ALL OTHER AREA BAYS AND SOUNDS.

GMZ631-632-650-655-670-675-051900-
/O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
507 AM CST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS...NORTHEAST 20 TO 25 KNOTS THIS MORNING BECOMING EAST 18 TO
  23 KNOTS LATE IN THE MORNING AND INTO THE AFTERNOON. FREQUENT
  HIGHER GUSTS BETWEEN 25 AND 30 KNOTS LIKELY.

* SEAS...4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET BEYOND 20 NAUTICAL
  MILES OUT. BAYS AND SOUNDS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
586 
WHUS74 KMOB 051631 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1031 AM CST TUE JAN 5 2016

...STRONG EASTERLY FLOW SETS UP TODAY AND CONTINUES THROUGH
WEDNESDAY...

.STRONG HIGH PRESSURE WILL BUILD ACROSS THE EASTERN STATES THROUGH
WEDNESDAY. A MODERATE TO STRONG EASTERLY WIND FLOW WITH BUILDING SEAS
CAN BE EXPECTED THROUGH WEDNESDAY. WINDS AND SEAS WILL BEGIN TO
SUBSIDE ON THURSDAY AS HIGH PRESSURE BEGINS TO WEAKEN IN RESPONSE TO
A WEAK TROUGH OF LOW PRESSURE TRACKING EASTWARD ACROSS THE CENTRAL
GULF.

GMZ631-632-650-655-670-675-060600-
/O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1031 AM CST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS...NORTHEAST 20 TO 25 KNOTS THIS MORNING BECOMING EAST 18 
  TO 23 KNOTS LATE IN THE MORNING AND INTO THE AFTERNOON. 
  FREQUENT HIGHER GUSTS BETWEEN 25 AND 30 KNOTS LIKELY. 

* SEAS...4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET BEYOND 20 
  NAUTICAL MILES OUT. BAYS AND SOUNDS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
612 
WHUS74 KMOB 060509
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1109 PM CST TUE JAN 5 2016

...STRONG EASTERLY FLOW CONTINUES THROUGH WEDNESDAY...

.STRONG HIGH PRESSURE WILL BUILD ACROSS THE EASTERN STATES
THROUGH WEDNESDAY. A MODERATE TO STRONG EASTERLY WIND FLOW WITH
BUILDING SEAS CAN BE EXPECTED THROUGH WEDNESDAY. WINDS AND SEAS
WILL BEGIN TO SUBSIDE ON THURSDAY AS HIGH PRESSURE BEGINS TO
WEAKEN IN RESPONSE TO A WEAK TROUGH OF LOW PRESSURE TRACKING
EASTWARD ACROSS THE CENTRAL GULF.

GMZ631-632-650-655-670-675-061300-
/O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1109 PM CST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS...EAST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS BETWEEN 25
  AND 30 KNOTS.

* SEAS...4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET BEYOND 20 
  NAUTICAL MILES OUT. BAYS AND SOUNDS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
599 
WHUS74 KMOB 060840
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
240 AM CST WED JAN 6 2016

...STRONG EASTERLY FLOW CONTINUES THROUGH TODAY...

.A STRONG AREA OF SURFACE HIGH PRESSURE CENTERED ALONG THE EAST COAST
IS FORECAST TO MOVE LITTLE IN THE NEAR TERM. A MODERATE TO STRONG
EASTERLY WIND FLOW AND ELEVATED SEAS CAN BE EXPECTED THROUGH THE DAY.

GMZ631-632-650-655-670-675-061700-
/O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
240 AM CST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...EAST WINDS 18 TO 23 KNOTS WITH FREQUENT GUSTS BETWEEN 23
  AND 28 KNOTS.

* SEAS...4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET BEYOND 20 NAUTICAL
  MILES OUT. BAYS AND SOUNDS TO REMAIN CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
402 
WHUS74 KMOB 061610 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1010 AM CST WED JAN 6 2016

...STRONG EASTERLY FLOW CONTINUES THROUGH TODAY...

.A STRONG SURFACE RIDGE OF HIGH PRESSURE ALONG THE EASTERN SEABOARD
WILL GRADUALLY SHIFT NORTHWARD THROUGH THE REMAINDER OF THE WEEK IN
RESPONSE TO A WEAK SURFACE TROUGH OF LOW PRESSURE TRACKING EASTWARD
OVER THE NORTH CENTRAL GULF. EASTERLY WINDS AND SEAS WILL GRADUALLY
SUBSIDE THROUGH TONIGHT. 

GMZ631-632-650-655-061715-
/O.CAN.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1010 AM CST WED JAN 6 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT. 

$$

GMZ670-675-070500-
/O.EXT.KMOB.SC.Y.0001.000000T0000Z-160107T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1010 AM CST WED JAN 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THURSDAY...

* WINDS...EAST WINDS 18 TO 23 KNOTS WITH FREQUENT GUSTS BETWEEN 
  23 AND 28 KNOTS. 

* SEAS...5 TO 7 FEET BEYOND 20 NAUTICAL MILES OUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
302 
WHUS74 KMOB 070400
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1000 PM CST WED JAN 6 2016

...STRONG EASTERLY FLOW CONTINUES THROUGH TODAY...

.A SURFACE RIDGE OF HIGH PRESSURE WILL CONTINUE TO SHIFT EASTWARD
TOWARD THE EASTERN SEABOARD THROUGH THE REMAINDER OF THE WEEK. A
STRONG EASTERLY FLOW AND ELEVATED SEAS WILL PERSIST OVER THE OPEN
GULF WATERS BEYOND 20 NM THROUGH EARLY THURSDAY MORNING.

GMZ670-675-071200-
/O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1000 PM CST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

* WINDS...EAST WINDS 18 TO 23 KNOTS WITH FREQUENT GUSTS BETWEEN 
  23 AND 28 KNOTS. 

* SEAS...5 TO 7 FEET BEYOND 20 NAUTICAL MILES OUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
908 
WHUS74 KMOB 070930
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
330 AM CST THU JAN 7 2016

...STRONG EASTERLY FLOW CONTINUES THROUGH TODAY...

.A SURFACE RIDGE OF HIGH PRESSURE WILL CONTINUE TO SHIFT EASTWARD
TOWARD THE EASTERN SEABOARD THROUGH THE REMAINDER OF THE WEEK. A
STRONG EASTERLY FLOW AND ELEVATED SEAS WILL PERSIST OVER THE OPEN
GULF WATERS BEYOND 20 NM INTO THIS MORNING.

GMZ670-675-071500-
/O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
330 AM CST THU JAN 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS...EAST WINDS 18 TO 23 KNOTS WITH FREQUENT GUSTS BETWEEN 
  23 AND 28 KNOTS. 

* SEAS...5 TO 7 FEET BEYOND 20 NAUTICAL MILES OUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 11:48 PM CST, 3 hours 43 minutes earlier.

Area forecast discussion, Jan 2, 11:48 PM CST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1148 PM CST SAT JAN 2 2016

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
06Z ISSUANCE...VFR WILL CONTINUE THROUGH THE NEXT 24 HOURS. BROKEN TO
OVERCAST MID TO HIGH LEVEL CLOUD DECKS WILL PERSIST INTO SUNDAY
BEFORE CLOUDS DECREASE SUNDAY EVENING. NORTH TO NORTHWEST WINDS 5-10
KNOTS ARE EXPECTED THROUGH THE FORECAST PERIOD. /21

&&

.PREV DISCUSSION... /ISSUED 837 PM CST SAT JAN 2 2016/

DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

UPDATE...REGIONAL RADAR IMAGERY SHOWS GOOD COVERAGE OF LIGHT TO
MODERATE RAIN OVER THE OFFSHORE WATERS OF THE NORTHERN GULF THIS
EVENING...WITH THE NORTHERN FRINGE OF LIGHT RAIN SKIRTING COASTAL
PORTIONS OF SOUTHWEST AL AND THE NORTHWEST FL PANHANDLE. WE HAVE
UPDATED THE FORECAST TO BRING THE SLIGHT CHANCE OF RAIN A LITTLE
FARTHER NORTH INTO COASTAL AREAS THIS EVENING. RAINFALL AMOUNTS
SHOULD BE VERY LIGHT. OTHERWISE...PLENTY OF MID TO HIGH LEVEL CLOUD
COVER STREAMING OVERHEAD SHOULD KEEP SKIES MOSTLY CLOUDY TONIGHT.
LOWS WERE TRENDED UPWARD JUST A BIT IN A FEW PLACES...BUT STILL
EXPECT READINGS TO RANGE FROM THE MID TO UPPER 30S OVER MOST INLAND
LOCATIONS TO THE LOWER 40S NEAR THE COAST. /21

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Jan 2, 5:04 AM CST, 22 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
504 AM CST SAT JAN 2 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-031200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
504 AM CST SAT JAN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LATEST FORECASTS FOR LOW TEMPERATURES SUGGEST THAT A PORTION OF THE
INTERIOR MAY SEE FREEZING TEMPERATURES MONDAY MORNING. LOW
TEMPERATURES GENERALLY ALONG AND NORTH OF INTERSTATE 10 BOTH TUESDAY
AND WEDNESDAY MORNINGS SINK TO BETWEEN 27 AND 32. BE PREPARED TO
COVER OR BRING IN THOSE TENDER OUTDOOR PLANTS THAT ARE SUBJECT TO
DAMAGE BY COLD WEATHER. ENSURE HEATING SYSTEMS ARE IN GOOD OPERATING
ORDER AND OUTDOOR PETS HAVE PLENTY OF WARMTH.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-031200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
504 AM CST SAT JAN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A STRONG SURFACE HIGH OVER TEXAS MAINTAINS A MODERATE TO
STRONG OFFSHORE FLOW AND ELEVATED SEAS EARLY...BEFORE DECREASING BY
LATE MORNING INTO THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NORTHERLY FLOW WILL LIKELY INCREASE AGAIN BY SUNDAY NIGHT INTO
MONDAY AS A STRONGER AREA OF HIGH PRESSURE EXPANDS FROM THE GREAT
LAKES INTO TEXAS. THIS HIGH BUILDS ACROSS THE EASTERN STATES TUESDAY
AND WEDNESDAY...BRINGING A MODERATE TO STRONG EASTERLY FETCH AND
ELEVATED SEAS THROUGH THE MIDDLE OF NEXT WEEK.

Nearby

Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.